# SDR 7GMB2015051911771

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 1,974 hours, 1,337 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 7092
- Condition: Failed
- Location: Nr 4 Brake
- Part time: 312 hours, 230 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 21741
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, NOTICED FLUID COMING OUT OF HYD RESERVOIR DRAIN.  UPON TROUBLESHOOTING, IT WAS FOUND THAT THE SHUTTLE VLV NR 4 BRAKE ASSEMBLY FAILED & TRANSFERRING FLUID FROM NR 2 TO NR 1 HYD SYS.  REPLACED NR 4 BRAKE SHUTTLE VLV WITH SERVICEABLE ONE & RETURNED THE ACFT TO SERVICE.
